| Model Number |
M0061921250 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a ureteroscopy in the kidney.During the procedure, it was noticed that the stent was not feeding over the wire and was crimped at the ureteral opening.The procedure was completed with another stent and there were no patient complications reported.
Additional Manufacturer Narrative
Device code a0406 captures the reportable event of stent kinked inside the patient.